Alert archive / Georgia / Wind Advisories in 2019

Wind Advisory 9, NWS Jacksonville, FL

October 18, 20198 counties in Florida; 14 counties in Georgia

NWS Jacksonville, FL issued this wind advisory at Oct 18, 2019, 3:26 PM EDT for 8 counties in Florida; 14 counties in Georgia. It took effect at Oct 19, 2019, 8:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2019, 3:26 PM EDT (19:26 UTC)
In effect from
Oct 19, 2019, 8:00 AM EDT
Expired
Oct 19, 2019, 4:37 PM EDT
In force
9 hr
Issued by
NWS Jacksonville, FL
All 22 counties

Alachua County, FL, Baker County, FL, Bradford County, FL, Duval County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

The radar

The Moody AFB radar (KVAX), 66 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2019-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2019-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2170 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

585 
WWUS72 KJAX 181926
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
Issued by National Weather Service Key West FL
326 PM EDT Fri Oct 18 2019

FLZ124-GAZ132>136-149-151>154-165-166-250-264-190400-
/O.NEW.KJAX.WI.Y.0009.191019T1200Z-191020T0300Z/
Coastal Nassau-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-
Pierce-Brantley-Inland Glynn-Coastal Glynn-Inland Camden-
Coastal Camden-Northern Ware-Northeastern Charlton-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, 
Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, 
Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, 
Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Colesburg, Tarboro, Waverly, Woodbine, 
Dover Bluff, Kingsland, Dungeness, Needham, Waycross, and Winokur
326 PM EDT Fri Oct 18 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT SATURDAY...

The National Weather Service in Jacksonville has issued a Wind
Advisory, which is in effect from 8 AM to 11 PM EDT Saturday.

* WINDS...Southeast winds becoming southwest at 25 to 30 mph, with
  gusts of 40 to 45 mph.  

* TIMING...Winds will increase on Saturday morning, then peak on
  Saturday afternoon, finally easing on Saturday evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time. 

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$

FLZ020-021-023>025-030>032-035-122-125-136-222-236-GAZ162-163-350-
364-190400-
/O.NEW.KJAX.WI.Y.0009.191019T1200Z-191020T0000Z/
Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford-
Clay-Gilchrist-Northern Columbia-Coastal Duval-Eastern Alachua-
Southern Columbia-Western Alachua-Echols-Clinch-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, 
Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair,
Middleburg, Orange Park, Trenton, Winfield, Suwannee Valley, 
Arlington, Jacksonville, Oceanway, Tallyrand, Gainesville, 
Gainesville Airport, Newnans Lake, Columbia, Lake City, 
Oleno State Park, Lulu, Watertown, High Springs, Newberry, 
Archer, Needmore, Statenville, Homerville, Folkston, St. George, 
Homeland, Race Pond, and Stephen Foster State Park
326 PM EDT Fri Oct 18 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY...

The National Weather Service in Jacksonville has issued a Wind
Advisory, which is in effect from 8 AM to 8 PM EDT Saturday.

* WINDS...Southeast winds becoming southwest at 25 to 30 mph, with
  gusts of 40 to 45 mph.  

* TIMING...Winds will increase early Saturday morning, then peak
  mid-day Saturday, finally easing during the late afternoon and 
  early evening. 

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time. 

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$
3 follow-up statements
955 
WWUS72 KJAX 190109
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
909 PM EDT Fri Oct 18 2019

FLZ124-GAZ132>136-149-151>154-165-166-250-264-190900-
/O.CON.KJAX.WI.Y.0009.191019T1200Z-191020T0300Z/
Coastal Nassau-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-
Pierce-Brantley-Inland Glynn-Coastal Glynn-Inland Camden-
Coastal Camden-Northern Ware-Northeastern Charlton-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, 
Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, 
Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, 
Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Colesburg, Tarboro, Waverly, Woodbine, 
Dover Bluff, Kingsland, Dungeness, Needham, Waycross, and Winokur
909 PM EDT Fri Oct 18 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM EDT
SATURDAY...

* WINDS...Southeast winds becoming southwest at 25 to 30 mph, 
  with gusts of 40 to 45 mph.

* TIMING...Winds will increase on Saturday morning, then peak on 
  Saturday afternoon, finally easing on Saturday evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time.

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$

FLZ020-021-023>025-030>032-035-122-125-136-222-236-GAZ162-163-350-
364-190900-
/O.CON.KJAX.WI.Y.0009.191019T1200Z-191020T0000Z/
Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford-
Clay-Gilchrist-Northern Columbia-Coastal Duval-Eastern Alachua-
Southern Columbia-Western Alachua-Echols-Clinch-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, 
Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair,
Middleburg, Orange Park, Trenton, Winfield, Suwannee Valley, 
Arlington, Jacksonville, Oceanway, Tallyrand, Gainesville, 
Gainesville Airport, Newnans Lake, Columbia, Lake City, 
Oleno State Park, Lulu, Watertown, High Springs, Newberry, 
Archer, Needmore, Statenville, Homerville, Folkston, St. George, 
Homeland, Race Pond, and Stephen Foster State Park
909 PM EDT Fri Oct 18 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY...

* WINDS...Southeast winds becoming southwest at 25 to 30 mph, 
  with gusts of 40 to 45 mph.

* TIMING...Winds will increase early Saturday morning, then peak 
  mid-day Saturday, finally easing during the late afternoon and 
  early evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time.

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$
361 
WWUS72 KJAX 190807
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
407 AM EDT Sat Oct 19 2019

FLZ033-133-192115-
/O.EXA.KJAX.WI.Y.0009.191019T1200Z-191020T0000Z/
Inland St. Johns-Coastal St. Johns-
Including the cities of Fruit Cove, Switzerland, Bakersville, 
Picolata, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, 
and Saint Augustine
407 AM EDT Sat Oct 19 2019

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

* WHAT...Southeast winds becoming southwest at 20 to 30 mph, with
  gusts of up to 45 mph.

* WHERE...Across portions of northeast Florida.

* WHEN...From Saturday morning through late this evening. Winds
  may peak from late morning through the early afternoon.

* ADDITIONAL DETAILS...People are urged to secure loose objects
  that could be blown around or damaged by the wind.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ124-GAZ132>136-149-151>154-165-166-250-264-192115-
/O.CON.KJAX.WI.Y.0009.191019T1200Z-191020T0300Z/
Coastal Nassau-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-
Pierce-Brantley-Inland Glynn-Coastal Glynn-Inland Camden-
Coastal Camden-Northern Ware-Northeastern Charlton-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, 
Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, 
Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, 
Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Colesburg, Tarboro, Waverly, Woodbine, 
Dover Bluff, Kingsland, Dungeness, Needham, Waycross, and Winokur
407 AM EDT Sat Oct 19 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
11 PM EDT THIS EVENING...

* WHAT...Southeast winds becoming southwest at 20 to 30 mph, with
  gusts of up to 45 mph.

* WHERE...Across portions of southeast Georgia and northeast 
  Florida.

* WHEN...From Saturday morning through late this evening.  Winds
  may peak from late morning through the early afternoon.

* ADDITIONAL DETAILS...People are urged to secure loose objects
  that could be blown around or damaged by the wind.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time.

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$

FLZ020-021-023>025-030>032-035-122-125-136-222-236-GAZ162-163-350-
364-192115-
/O.CON.KJAX.WI.Y.0009.191019T1200Z-191020T0000Z/
Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford-
Clay-Gilchrist-Northern Columbia-Coastal Duval-Eastern Alachua-
Southern Columbia-Western Alachua-Echols-Clinch-Southern Ware-
Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, 
Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair,
Middleburg, Orange Park, Trenton, Winfield, Suwannee Valley, 
Arlington, Jacksonville, Oceanway, Tallyrand, Gainesville, 
Gainesville Airport, Newnans Lake, Columbia, Lake City, 
Oleno State Park, Lulu, Watertown, High Springs, Newberry, 
Archer, Needmore, Statenville, Homerville, Folkston, St. George, 
Homeland, Race Pond, and Stephen Foster State Park
407 AM EDT Sat Oct 19 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WHAT...Southeast winds becoming southwest at 20 to 30 mph, with
  gusts of up to 45 mph.

* WHERE...Across portions of southeast Georgia and northeast 
  Florida.

* WHEN...From Saturday morning through late this evening.  Winds
  may peak from late morning through the early afternoon.

* ADDITIONAL DETAILS...People are urged to secure loose objects
  that could be blown around or damaged by the wind.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds greater than
25 mph are expected for at least an hour, with gusts of 35 to
57 mph at any time.

Minor damage to trees, power lines, and property are possible
with wind of this magnitude. Motorists in high profiles vehicles
are advised to use caution until the wind subsides. Strong winds
can topple trees, blow weakened roofs off houses, and down power
lines. Take precautions to secure trash cans, lawn furniture, and
any other loose outdoor objects.

&&

$$
616 
WWUS72 KJAX 192037
NPWJAX

URGENT - WEATHER MESSAGE
National Weather Service Jacksonville FL
437 PM EDT Sat Oct 19 2019

FLZ124-GAZ132>136-149-151>154-165-166-250-264-192145-
/O.CAN.KJAX.WI.Y.0009.000000T0000Z-191020T0300Z/
Coastal Nassau-Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-
Pierce-Brantley-Inland Glynn-Coastal Glynn-Inland Camden-
Coastal Camden-Northern Ware-Northeastern Charlton-
Including the cities of Amelia City, Fernandina Beach, Yulee, 
Douglas, Hazlehurst, Alma, New Lacy, Baxley, Pine Grove, 
Plant Hatch, Doctortown, Gardi, Jesup, Axson, Pearson, 
Willacoochee, Blackshear, Atkinson, Hickox, Hortense, Nahunta, 
Raybon, Waynesville, Hoboken, Thalmann, Jekyll Island, 
Glynn Haven, Sea Island, St. Simons, Country Club Estate, 
Dock Junction, Colesburg, Tarboro, Waverly, Woodbine, 
Dover Bluff, Kingsland, Dungeness, Needham, Waycross, and Winokur
437 PM EDT Sat Oct 19 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Jacksonville has cancelled the
Wind Advisory. 


$$

FLZ020-021-023>025-030>033-035-122-125-133-136-222-236-GAZ162-163-
350-364-192145-
/O.CAN.KJAX.WI.Y.0009.000000T0000Z-191020T0000Z/
Hamilton-Suwannee-Baker-Inland Nassau-Inland Duval-Union-Bradford-
Clay-Inland St. Johns-Gilchrist-Northern Columbia-Coastal Duval-
Coastal St. Johns-Eastern Alachua-Southern Columbia-
Western Alachua-Echols-Clinch-Southern Ware-Western Charlton-
Including the cities of Jasper, Jennings, West Lake, Belmont, 
White Springs, Houston, Live Oak, McAlpin, Newburn, 
Suwannee Springs, Macclenny, Olustee, Ratliff, Hilliard, 
Kings Ferry, Bryceville, Normandy, Ortega, Riverside, San Marco, 
Lake Butler, Starke, New River, Doctors Inlet, Lakeside, Bellair,
Middleburg, Orange Park, Fruit Cove, Switzerland, Bakersville, 
Picolata, Trenton, Winfield, Suwannee Valley, Arlington, 
Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, 
Palm Valley, Anastasia, Saint Augustine, Gainesville, 
Gainesville Airport, Newnans Lake, Columbia, Lake City, 
Oleno State Park, Lulu, Watertown, High Springs, Newberry, 
Archer, Needmore, Statenville, Homerville, Folkston, St. George, 
Homeland, Race Pond, and Stephen Foster State Park
437 PM EDT Sat Oct 19 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Jacksonville has cancelled the
Wind Advisory. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Oct 18, 3:22 PM EDT, 4 minutes earlier.

Area forecast discussion, Oct 18, 3:22 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
Issued by National Weather Service Key West FL
322 PM EDT Fri Oct 18 2019

.SHORT TERM...(Tonight through Monday night)

Wet and windy weather is expected on Saturday due to the
lingering effects of Tropical Storm Nestor, which is currently
located over the Central Gulf and moving quickly northeast toward
the Florida Panhandle. The National Hurricane Center forecasts
the accompanying low to become extratropical soon after moving
onshore, so it will be more characteristic of a strong wintertime
low or gale center as it moves northeast through south-central
Georgia on Saturday afternoon. The low will be gaining a
baroclinic strucutre, complete with a warm front extending to the
east and a cold front trailing back to its southwest. The biggest
impacts will be generally windy weather and a marginal risk of
severe weather on Saturday from one or perhaps two trailing squall
lines and an eventual frontal passage.

At first tonight, southeast winds will increase in the tight
gradient that develops between the landfalling Nestor and a 1020
mb surface high over the Mid-Atlantic region. This will be most
pronounced over the Georgia waters, which could have near-gale
southeast winds by sunrise. As you would expect with a low passing
by to the north, winds will become more southerly on Saturday
afternoon, then southwesterly on Saturday evening, and finally
westerly on Sunday morning. The strongest breezes should come on
Saturday PM as the low center makes its closest approach across
south-central Georgia. Wind gusts of 35-45 mph are forecast,
mainly along and north-northwest of a Gainesville to Jacksonville
Beach line. This is where a Wind Advisory is being issued, in
coordination with neighboring offices.

Regarding the severe threat, SPC has a Marginal Risk drawn for the
entire forecast area in their Day 2 outlook valid on Saturday.
Only weak instability of less than 1000 J/kg is expected, but the
kinematics will be favorable for severe weather. It appears that a
warm front will lift northward from Florida into Georgia on
Saturday morning, with a favorable veering low-level wind profile
present in the vicinity of the warm front. Mesoscale models show
at least one and perhaps two separate squall lines, which will
bring the main threat for severe winds and an isolated tornado.

As the low accelerates east-northeast through South Carolina on
Sat night, a cold front will spread eastward through NE FL/SE GA.
It will be followed by a drier and more stable air mass. Surface
dewpoints will fall into the mid 60s, and full sunshine will
return.

The post-frontal surface ridge axis will pass east into the
Atlantic on Sunday night, and a stronger cold front will push into
the Southern Mississippi Valley on Monday. As a result, low-level
onshore flow off the Atlantic will return on Monday, eventually
becoming southerly on Monday night. Surface-based moisture will
return and deepen, and some warm advection lift will bring a
return of a few showers or some spotty light rain.

.LONG TERM...(Tuesday through next Friday)

A cold front will push through the forecast area on Tuesday,
bringing a chance of rain centered on Monday night and Tuesday. An
even drier air mass and rain-free weather will follow on Wed and
Wed night.

A cold front will settle through the Southern Plains to the
north-central and northwest Gulf next Friday. In advance of this
front, a turn to low-level southeast winds and the development of
a warm advection pattern will support the return of rain chances
to the forecast first to the coast on Thu night, spreading inland
next Friday.

&&

.AVIATION...

VFR conditions will prevail until around sunset as moisture
increases, lowering ceilings to MVFR through the evening hours.
Sprinkles are expected to occasionally affect KGNV through early
evening, before steady rain overspreads from west to east. MVFR
visibilities and ceilings should prevail this evening into early
morning hours with increasing chance for brief IFR visibilities with
a few heavy rain showers. As Potential Tropical Cyclone 16
approaches the Florida Panhandle overnight, east to southeast winds
will increase to the 10-15 knot range with gusts 20 to 25 knots by
12Z Saturday. There is slight chance for thunder late tonight and
Saturday morning, but at this time opted for temporary IFR
visibility heavy rain showers as winds gradually become southeast to
south by midday Saturday.

&&

.MARINE...

As the post-tropical low from Tropical Storm Nestor tracks quickly
northeast through south-central Georgia on Saturday, near-gale
southeasterlies will develop on Saturday morning, most prominently
along the Georgia coast. As the low passes by to the north, winds
will turn out of the south and peak on Saturday afternoon along
the Georgia coast as a full gale. The low will exit through South
Carolina on Saturday night, leading to decreasing southwest then
west winds.

.HYDROLOGY...

Rainfall amounts generally of 1-3 inches are possible through the
early Sunday as the system pushes through the area. The heaviest
amounts are forecast over the Georgia zones and in Florida along
and west of U.S. 301. Due to the progressive nature of the
system, only brief localized flooding potential would be expected
in this situation.

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  63  76  62  78 /  90  90  50  10
SSI  70  79  68  79 /  90  90  60  10
JAX  69  81  67  83 /  90 100  30  10
SGJ  71  81  69  83 /  90  90  30  10
GNV  66  81  67  83 /  90  90  30  10
OCF  68  83  69  85 /  90  90  30  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM to 11 PM EDT Saturday for Coastal Nassau.

     Wind Advisory from 8 AM to 8 PM EDT Saturday for Baker-Bradford-
     Clay-Coastal Duval-Eastern Alachua-Gilchrist-Hamilton-
     Inland Duval-Inland Nassau-Northern Columbia-Southern
     Columbia-Suwannee-Union-Western Alachua.

GA...Wind Advisory from 8 AM to 11 PM EDT Saturday for Appling-
     Atkinson-Bacon-Brantley-Coastal Camden-Coastal Glynn-Coffee-
     Inland Camden-Inland Glynn-Jeff Davis-Northeastern Charlton-
     Northern Ware-Pierce-Wayne.

     Wind Advisory from 8 AM to 8 PM EDT Saturday for Clinch-Echols-
     Southern Ware-Western Charlton.

AM...Gale Warning from 5 AM Saturday to 5 AM EDT Sunday for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

     Gale Warning from 5 AM to 11 PM EDT Saturday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Haner/Rizzo

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 7:28 AM EDTGale WarningJAX44 hr

Nearby

Wind Advisories in Georgia, 2019Wind Advisories in Florida, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.